# SDR UALA2013040802348

- Difficulty date: April 4, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,607 hours, 9,760 cycles
- Engine: Pwa PW4077
- System (JASC): 2897 · Fuel System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Spar Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START ON PUSHBACK. SPAR VALVE CIRCUIT BREAKER FOUND TRIPPED, CYCLED LEFT ENGINE FUEL SPAR VALVE AND CYCLED VALVE.  RESET AND RAN LEFT SPAR VALVE.  SPAR VALVE OPS NORMAL AND BREAKER IS OK.
